# SDR C2XA99BT025

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Row 2ab
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWI - FL CO3549 - CREW REPORTED DURING TAXI STRON BURNING ODOR NOTICED THROUGH OUT CABIN AND COCKPIT.  SMELL INTENSITY INCREASED THROUGHOUT TAXI AND RETURN TO GATE.  FOUND SIDEWALL LIGHT SOCKET AT SEAT ROW 2AB BURNED.  REMOVED AND REPLACED SOCKET WITH SERVICEABLE UNIT OPS CHECKED LIGHTING GOOD.  (M)
